# SDR CA130328008

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,154 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contact
- Condition: Corroded
- Location: Mlg Relay
- Component: Relay
- Component part number: 6041H189
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT SELECTED GEAR UP, GEAR DID NOT RETRACT, PILOT SELECTED GEAR HANDLE BACK TO DOWN POSITION AND CONTINUED TO DESTINATION.  UPON INSPECTION BY MAINTENANCE FOUND LANDING GEAR REMOTE CIRCUIT BREAKER RELAY CONTACTS EXTREMELY PITTED.  RELAY REPLACED AND ACFT RETURNED TO SERVICE.  FLEET INSPECTION HAS BEEN INITIATED.
